Next Article in Journal
Linear Maps That Act Tridiagonally with Respect to Eigenbases of the Equitable Generators of Uq(sl2)
Next Article in Special Issue
A Duality Relationship Between Fuzzy Partial Metrics and Fuzzy Quasi-Metrics
Previous Article in Journal
Noncommutative Functional Calculus and Its Applications on Invariant Subspace and Chaos
Previous Article in Special Issue
A Discussion on p-Geraghty Contraction on mw-Quasi-Metric Spaces

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1545

Article: Soft Topological Transformation Groups
Authors: by
Link: https://www.mdpi.com/2227-7390/8/9/1545

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop